# SDR SWAA2022070116559

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE WALL SUPPORT GUSSET CRACKED @ S-19L STA 500D MKD DOT / [01] REMOVED L\H GUSSET AT S-19L STA 500D FWD CARGO COMPARTMENT PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW HOLES TO NEW GUSSET PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1 & 2 AND OK TO INSTALL NEW PART;[04] INSTALLED NEW GUSSET AT L/H SIDE WALL;STA 500D S-19L.PER B 737-700 SRM 51-40-03-0G-0;[05] TO CORRECT STEP #1 - INSTALLED NEW GUSSET AT L/H SIDEWALL STA 500D STR 19L PER B737-700 SRM 51-40-02-0G-0 AND DRW.#143A7902;[06] CERTIFIED;[07] INSTALLED NEW GUSSET AT FWD CARGO COMP. L/H SIDEWALL STA 500D STR 19L PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A7902;[08] CERTIFIED;[09] VERIFIED CORRECTED STEP #7
